New theoretical coefficient robustness results for FETI-DP

C. Pechstein, M. Sarkis, R. Scheichl

Research output: Chapter in Book/Report/Conference proceedingChapter

6 Citations (Scopus)
119 Downloads (Pure)
Original languageEnglish
Title of host publicationDomain Decomposition Methods in Science and Engineering XX
Subtitle of host publicationPart II
EditorsR Bank, M Holst, O Widlund, J Xu
Place of PublicationBerlin
PublisherSpringer
Pages313-320
Number of pages8
ISBN (Electronic)9783642352751
ISBN (Print)9783642352744
DOIs
Publication statusPublished - 2013

Publication series

NameLecture Notes in Computational Science and Engineering
Volume91
ISSN (Print)1439-7358

Cite this

Pechstein, C., Sarkis, M., & Scheichl, R. (2013). New theoretical coefficient robustness results for FETI-DP. In R. Bank, M. Holst, O. Widlund, & J. Xu (Eds.), Domain Decomposition Methods in Science and Engineering XX : Part II (pp. 313-320). (Lecture Notes in Computational Science and Engineering ; Vol. 91). Berlin: Springer. https://doi.org/10.1007/978-3-642-35275-1_36